Alert archive / Florida / Coastal Flood Statements in 2007
Coastal Flood Statement 1, NWS Key West, FL
NWS Key West, FL issued this coastal flood statement at May 16, 2007, 11:35 AM EDT for Monroe County, Florida. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- May 16, 2007, 11:35 AM EDT (15:35 UTC)
- Expired
- May 18, 2007, 5:00 PM EDT
- In force
- 53 hr
- Issued by
- NWS Key West, FL
County Monroe County, FL
The radar
The Miami radar (KAMX), 51 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 3.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1230 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KKEY 161535 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1135 AM EDT WED MAY 16 2007 ...MINOR COASTAL OVERFLOW EXPECTED AROUND TIMES OF HIGH TIDE TODAY THROUGH FRIDAY... FLZ076>078-162300- /O.NEW.KKEY.CF.S.0001.070516T1535Z-070517T1500Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 1135 AM EDT WED MAY 16 2007 THE COINCIDENCE IN TIME OF A NEW MOON AND A LUNAR PERIGEE HAVE CONTRIBUTED TO ABOVE NORMAL TIDES AROUND THE FLORIDA KEYS DURING THE LAST FEW DAYS. AT THE TIME OF HIGH TIDE THIS MORNING...WATER LEVELS WERE RECORDED AT 2 TO 3 FEET ABOVE MEAN LOWER LOW WATER ACROSS THE FLORIDA KEYS. MINOR COASTAL FLOODING BEGINS IN SOME LOCATIONS IN THE KEYS WITH WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER. HIGH TIDE AND PEAK WATER LEVELS OCCURRED EARLIER THIS MORNING BETWEEN 8 AND 10 AM. SIMILAR WATER LEVELS ARE EXPECTED ON THURSDAY MORNING AND FRIDAY MORNING...FOR A COUPLE OF HOURS EITHER SIDE OF THE TIMES OF HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDE WILL BE AT 1020 AM THURSDAY...AND AT 1108 AM FRIDAY. AT VACA CUT...THE HIGHER HIGH TIDE WILL BE AT 909 AM THURSDAY...AND AT 957 AM FRIDAY. AT WHALE HARBOR CHANNEL...UNDER THE HIGHWAY ONE BRIDGE...THE HIGHER HIGH TIDE WILL BE AT 950 AM THURSDAY...AND AT 1041 AM FRIDAY. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL APPROACH 3 KNOTS IN SOME OF THE CHANNELS BETWEEN THE KEYS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL...BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ K. KASPER
6 follow-up statements
000 WHUS42 KKEY 162300 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 700 PM EDT WED MAY 16 2007 ...MINOR COASTAL OVERFLOW EXPECTED AROUND TIMES OF HIGH TIDE THURSDAY AND FRIDAY... FLZ076>078-171000- /O.CON.KKEY.CF.S.0001.000000T0000Z-070517T1500Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 700 PM EDT WED MAY 16 2007 THE COINCIDENCE IN TIME OF A NEW MOON AND A LUNAR PERIGEE WILL CONTRIBUTE TO ABOVE NORMAL TIDES AROUND THE FLORIDA KEYS THURSDAY AND FRIDAY. WATER LEVELS SHOULD BE 2 TO 3 FEET ABOVE MEAN LOWER LOW WATER ACROSS THE FLORIDA KEYS THURSDAY AND FRIDAY. MINOR COASTAL FLOODING WILL OCCUR AT SOME LOCATIONS IN THE KEYS WITH WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER. SIMILAR WATER LEVELS ARE EXPECTED THURSDAY MORNING AND FRIDAY MORNING...FOR A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDE WILL OCCUR AT 1020 AM THURSDAY MORNING...AND AT 1108 AM FRIDAY MORNING. AT VACA CUT...THE HIGHER HIGH TIDE WILL OCCUR AT 909 AM THURSDAY MORNING...AND AT 957 AM FRIDAY MORNING. AT WHALE HARBOR CHANNEL...UNDER THE HIGHWAY ONE BRIDGE...THE HIGHER HIGH TIDE WILL OCCUR AT 950 AM THURSDAY MORNING...AND AT 1041 AM FRIDAY MORNING. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL APPROACH 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL...BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ BS
000 WHUS42 KKEY 171004 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT THU MAY 17 2007 ...MINOR COASTAL OVERFLOW EXPECTED AROUND TIMES OF HIGH TIDE TODAY AND FRIDAY... FLZ076>078-171800- /O.EXT.KKEY.CF.S.0001.000000T0000Z-070518T1600Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 600 AM EDT THU MAY 17 2007 THE COINCIDENCE OF A NEW MOON ON MAY 16TH...WITH A LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO EARTH...ON MAY 15TH...HAS CONTRIBUTED TO ABOVE NORMAL TIDES AROUND THE FLORIDA KEYS. TIDE OBSERVATIONS CONTINUE TO BE ABOUT 1 FOOT ABOVE EXPECTED. HIGH TIDES WILL CONTINUE ABOUT 2 TO 3 FEET ABOVE MEAN LOWER LOW WATER ACROSS THE FLORIDA KEYS FOR THE NEXT COUPLE OF DAYS. MINOR COASTAL FLOODING WILL OCCUR AT SOME LOCATIONS IN THE KEYS WITH WHEN WATER LEVELS ARE NEAR 3 FEET ABOVE MEAN LOWER LOW WATER. TIDES ABOUT 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED THIS MORNING AND FRIDAY MORNING...FOR A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDE WILL OCCUR AT 1020 AM THIS MORNING...AND AT 1108 AM FRIDAY MORNING. AT VACA CUT...THE HIGHER HIGH TIDE WILL OCCUR AT 909 AM THIS MORNING...AND AT 957 AM FRIDAY MORNING. AT WHALE HARBOR CHANNEL...UNDER THE HIGHWAY ONE BRIDGE...THE HIGHER HIGH TIDE WILL OCCUR AT 950 AM THIS MORNING...AND AT 1041 AM FRIDAY MORNING. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL APPROACH 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL...BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ SD
000 WHUS42 KKEY 171728 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 128 PM EDT THU MAY 17 2007 ...MINOR COASTAL OVERFLOW EXPECTED AGAIN AROUND TIMES OF HIGH TIDE FRIDAY... FLZ076>078-180130- /O.CON.KKEY.CF.S.0001.000000T0000Z-070518T1600Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 128 PM EDT THU MAY 17 2007 THE COINCIDENCE OF A NEW MOON ON MAY 16TH...WITH A LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO EARTH...ON MAY 15TH...HAS CONTRIBUTED TO ABOVE NORMAL TIDES AROUND THE FLORIDA KEYS. TIDE OBSERVATIONS CONTINUE TO BE ABOUT 1 FOOT ABOVE EXPECTED. HIGH TIDES WILL CONTINUE ABOUT 2 TO 3 FEET ABOVE MEAN LOWER LOW WATER ACROSS THE FLORIDA KEYS ON FRIDAY. MINOR COASTAL FLOODING WILL OCCUR AT SOME LOCATIONS IN THE KEYS WITH WHEN WATER LEVELS ARE NEAR 3 FEET ABOVE MEAN LOWER LOW WATER. TIDES ABOUT 3 FEET ABOVE MEAN LOWER LOW WATER ARE EXPECTED THIS MORNING AND FRIDAY MORNING...FOR A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDE WILL OCCUR AT 1108 AM FRIDAY MORNING. AT VACA CUT...THE HIGHER HIGH TIDE WILL OCCUR AT 957 AM FRIDAY MORNING. AT WHALE HARBOR CHANNEL...UNDER THE HIGHWAY ONE BRIDGE...THE HIGHER HIGH TIDE WILL OCCUR AT 1041 AM FRIDAY MORNING. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL APPROACH 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ APA
000 WHUS42 KKEY 172056 CCA CFWKEY COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE KEY WEST FL 128 PM EDT THU MAY 17 2007 ...MINOR COASTAL OVERFLOW EXPECTED AGAIN AROUND TIMES OF HIGH TIDE FRIDAY... FLZ076>078-180130- /O.CON.KKEY.CF.S.0001.000000T0000Z-070518T1600Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 128 PM EDT THU MAY 17 2007 THE COINCIDENCE OF A NEW MOON ON MAY 16TH...WITH A LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO EARTH...ON MAY 15TH...HAS CONTRIBUTED TO ABOVE NORMAL TIDES AROUND THE FLORIDA KEYS. HIGH WATER LEVELS SHOULD BE 2 TO 3 FEET ABOVE MEAN LOWER LOW WATER ACROSS THE FLORIDA KEYS FRIDAY. MINOR COASTAL FLOODING WILL OCCUR AT SOME LOCATIONS IN THE KEYS WITH WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER. SIMILAR WATER LEVELS ARE EXPECTED FRIDAY MORNING...FOR A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDE WILL OCCUR AT 1108 AM FRIDAY MORNING. AT VACA CUT...THE HIGHER HIGH TIDE WILL OCCUR AT 957 AM FRIDAY MORNING. AT WHALE HARBOR CHANNEL...UNDER THE HIGHWAY ONE BRIDGE...THE HIGHER HIGH TIDE WILL OCCUR AT 1041 AM FRIDAY MORNING. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL APPROACH 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ BS
000 WHUS42 KKEY 180130 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 930 PM EDT THU MAY 17 2007 ...MINOR TIDAL OVERFLOW EXPECTED AGAIN AROUND TIMES OF HIGHER HIGH TIDE FRIDAY MORNING... FLZ076>078-181000- /O.CON.KKEY.CF.S.0001.000000T0000Z-070518T1600Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 930 PM EDT THU MAY 17 2007 THE COINCIDENCE OF A NEW MOON ON MAY 16TH...WITH A LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO EARTH...ON MAY 15TH...HAS CONTRIBUTED TO ABOVE NORMAL TIDES AROUND THE FLORIDA KEYS. HIGH WATER LEVELS SHOULD BE 2 TO 3 FEET ABOVE MEAN LOWER LOW WATER VALUES ACROSS THE FLORIDA KEYS FRIDAY. MINOR COASTAL FLOODING WILL OCCUR AT SOME LOCATIONS IN THE KEYS WITH WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER VALUES. WATER LEVELS ARE EXPECTED TO BE NEAR 3 FEET ABOVE MEAN LOWER LOW WATER VALUES FRIDAY MORNING...FOR A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. AT KEY WEST HARBOR...THE HIGHER HIGH TIDE WILL OCCUR AT 1108 AM FRIDAY MORNING. AT VACA CUT...THE HIGHER HIGH TIDE WILL OCCUR AT 957 AM FRIDAY MORNING. AT WHALE HARBOR CHANNEL...UNDER THE HIGHWAY ONE BRIDGE...THE HIGHER HIGH TIDE WILL OCCUR AT 1041 AM FRIDAY MORNING. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL APPROACH 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$ BS
000 WHUS42 KKEY 181032 CFWKEY COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 615 AM EDT FRI MAY 18 2007 ...MINOR TIDAL OVERFLOW EXPECTED AGAIN IN THE FLORIDA KEYS TODAY AROUND TIMES OF HIGHER HIGH TIDE... FLZ076>078-182100- /O.EXT.KKEY.CF.S.0001.000000T0000Z-070518T2100Z/ MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- 615 AM EDT FRI MAY 18 2007 THE COINCIDENCE OF A RECENT NEW MOON...WITH A LUNAR PERIGEE...WHEN THE MOON IS CLOSEST TO EARTH...HAS CONTRIBUTED TO TIDE LEVELS HIGHER THAN NORMALLY SEEN IN THE FLORIDA KEYS. MINOR TIDAL OVERFLOW WILL OCCUR AT SOME LOCATIONS IN THE KEYS AGAIN TODAY...WITH WATER LEVELS NEAR 3 FEET ABOVE MEAN LOWER LOW WATER VALUES. THIS SHOULD BE SEEN FOR A COUPLE OF HOURS ON EITHER SIDE OF THE TIMES OF HIGHER HIGH TIDE. TIDE LEVELS ARE EXPECTED TO PEAK CLOSE TO LEVELS SEEN ON THURSDAY. AT KEY WEST HARBOR...THE HIGHER HIGH TIDE WILL OCCUR AT 1108 AM THIS MORNING. AT VACA CUT...THE HIGHER HIGH TIDE WILL OCCUR AT 957 AM THIS MORNING. AT WHALE HARBOR CHANNEL...UNDER THE HIGHWAY ONE BRIDGE...THE HIGHER HIGH TIDE WILL OCCUR AT 1041 AM THIS MORNING. TIDES ON THE FLORIDA BAY SIDE OF ISLANDS WILL VARY...BUT GENERALLY OCCUR DURING THE EARLY THROUGH MID AFTERNOON HOURS. IN ADDITION...MAXIMUM TIDAL CURRENT SPEED WILL APPROACH 3 KNOTS IN SOME CHANNELS BETWEEN TIMES OF HIGH AND LOW TIDE. A FEW OF THE CHANNELS WITH THE HIGHEST CURRENT SPEED INCLUDE MOSER CHANNEL... BAHIA HONDA CHANNEL...AND THE KEY WEST SHIPPING CHANNEL NEAR FORT ZACHARY TAYLOR STATE PARK. ON SATURDAY...HIGHEST TIDES ARE EXPECTED TO BE EITHER CLOSE TO TODAYS LEVELS OR A COUPLE OF INCHES LOWER. ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED CONCERNING THESE ABOVE NORMAL TIDES. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this coastal flood statement went out at May 16, 3:50 AM EDT, 7 hours 45 minutes earlier.
Area forecast discussion, May 16, 3:50 AM EDT, 7 hours 45 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 350 AM EDT WED MAY 16 2007 .DISCUSSION... ISOLATED SHOWERS ARE SPECKLED ACROSS THE SERVICE AREA THIS MORNING...MOVING NORTHWEST BETWEEN 15 AND 20 MPH. AWAY FROM THESE SHALLOW SHOWERS...SKIES ARE PARTLY CLOUDY. IT REMAINS RELATIVELY WARM ON THE MODERATE TO OCCASIONALLY FRESH EAST BREEZES...TEMPERATURES ARE STILL CLOSE TO 80S DEGREES ALONG THE ISLAND CHAIN. .FORECAST... ONLY MINOR ADJUSTMENTS WILL BE MADE TO THE SHORT TERM GRIDS ON THIS UPCOMING FORECAST. A WEAKENING CYCLONIC MID LEVEL CIRCULATION WILL SLOWLY LIFT OUT OF THE SOUTHEAST GULF OF MEXICO. AT THE SURFACE...THE ATLANTIC RIDGE OF HIGH PRESSURE STRETCHED ACROSS THE FLORIDA PENINSULA WILL WEAKEN AND RETREAT EASTWARD WHILE ALL SHORT RANGE GUIDANCE NOW POINTS TO LOWERING PRESSURES LIFTING THROUGH THE BAHAMAS AS EARLY AS THURSDAY. INSTABILITY WILL NOT BE AS HIGH AS THE PREVIOUS 2 DAYS AND MID LEVEL LAPS RATES WILL NOT BE AS STEEP...BUT ENOUGH WILL RESIDE NEARBY TO LEAVE IN A CHANCE OF SHOWERS AND THUNDERSTORMS FOR TODAY. AS THE STEERING FLOW BACKS THROUGH LATE THIS EVENING...MAINLAND CONVECTION MAY BECOME A FACTOR FOR THE SECOND PERIOD. WILL GO SLIGHTLY ABOVE SHORT RANGE MODEL STATISTICS AS FAR AS POPS ARE CONCERNED AND KEEP A CHANCE OF SHOWERS/TSTMS ADVERTISED FOR TONIGHT. THE GFS CONTINUES TO SHOW A MORE PRONOUNCED LOW LIFTING ACROSS CUBA AND THEN THROUGH THE BAHAMAS ON FRIDAY. BELIEVE THIS SCENARIO IS EXAGGERATED AT LEAST...AND THE INITIAL TROUGH/LOW LIFTING INTO THE WESTERN ATLANTIC WILL MORE LIKELY PULL OF WEAK FRONT THROUGH SOUTH FLORIDA BY EARLY MORNING. HOWEVER...THIS FRONT WILL NOT LIKELY CHANGE THE LOCAL AIRMASS TO A SIGNIFICANT DEGREE. BROAD HIGH PRESSURE BUILDING INTO THE SOUTHEAST STATES IS EXPECTED TO KEEP A MOIST NORTHEAST TO EAST FLOW ESTABLISHED ACROSS THE KEYS AND SURROUNDING WATERS THROUGH THE EXTENDED PERIODS. LATEST INFORMATION LOOKS LIKE INSTABILITY AND MARKED FORCING MAY BE LACKING FOR THOSE LATER PERIODS...BUT FOR NOW WILL KEEP THE MENTION OF THUNDER ADDED TO THE SHOWERS IN THOSE LATE PERIODS. ASIDE FROM AN ISOLATED TWEAK OF A DEGREE OR SO IN THE SHORT TERM...NO CHANGES TO THE TEMEPERATURES FOR THE DURATION OF THE FORECAST. && .MARINE... ALL GUIDANCE INDICATES A RATHER QUICK REDUCTION IN WIND SPEEDS ACROSS ALL WATERS THIS MORNING. BUT SINCE THE LATEST OBS ARE STILL FLIRTING WITH THE 20 KNOT LEVEL...WILL KEEP THE CAUTIONARY HEADLINES AT LEAST INITIALLY. PROBABLY BY THE LATE MORNING UPDATE THESE HEADLINES WILL BE REMOVED. NO OTHER CAUTIONARY HEADLINES ARE EXPECTED AT THIS TIME THROUGH THE WEEKEND. && .AVIATION... VFR CONDITIONS WILL PREVAIL ALONG THE MIAMI TO KEY WEST FLIGHT ROUTE AND AT THE ISLAND TERMINALS OVERNIGHT. ISOLATED SHOWERS AND A FEW THUNDERSTORMS WILL PRODUCE BRIEF LOCAL MVFR AND/OR IFR CONDITIONS THIS MORNING. THIS AFTERNOON...SEA BREEZE ACTIVITY OVER SOUTH FLORIDA...WILL RESULT IN INCREASING SHOWER AND THUNDERSTORM ACTIVITY. SOME OF THIS ACTIVITY MAY MOVE SOUTHWESTWARD INTO THE KEYS HALF OF THE ROUTE THIS EVENING. SURFACE WINDS AT ISLAND TERMINALS WILL START OUT EAST AT 10 TO 15 KNOTS...DECREASING TO AROUND 10 KNOTS OR LESS LATER THIS MORNING. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 86 76 85 76 / 30 30 20 20 MARATHON 87 76 87 76 / 30 30 20 20 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && 04/SD
Hazardous weather outlook, May 16, 6:00 AM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 600 AM EDT WED MAY 16 2007 FLZ076>078-GMZ031>033-052>054-072>075-171000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM...INCLUDING THE FLORIDA KEYS NATIONAL MARINE SANCTUARY- 600 AM EDT WED MAY 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED IN THE FLORIDA KEYS AND IN THE WATERS SURROUNDING THE FLORIDA KEYS TODAY AND TONIGHT. THE PRIMARY HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE IN THE FLORIDA KEYS AND IN THE WATERS SURROUNDING THE FLORIDA KEYS. THE PRIMARY HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 04
Nearby
Coastal Flood Statements in Florida, 2007Every coastal flood statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.